# SDR HALA20240401016

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N486HA
- Make and model: Boeing 717-200
- Aircraft serial: 55131
- Aircraft time: 32,927 hours, 76,618 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ATTENDANT WORK LIGHT AND EMERGENCY LIGHTS INOP. REMOVED AND REPLACED BATTERY ASSEMBLY AND POWER SUPPLY PER AMM 33-51-03. OPS CHECK GOOD. OKAY FOR SERVICE.
